# SDR MK1Y20210324005

- Difficulty date: March 24, 2021
- Submitted: March 24, 2021
- Operation: General aviation
- Aircraft: N29430
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 83,191 hours, 13,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTIONS AT IAI, THE CORROSION DAMAGE WAS FOUND ON THE UPPER AFT SKIN (111T3017-1) OF CENTER WING WHEN EXCEEDS UNDER THE TENSION FITTING (100T1432-3). THE CORROSION ON THE UPPER SURFACE OF THE SKIN WAS BLENDED OUT PER SRM 51-10-02. THE MAXIMUM THICKNESS LOSS OF 0.089" WAS DETECTED, EXCEEDS THE ALLOWABLE DAMAGE LIMIT PER SRM 57-10-01. THE BLENDED AREA IS ABOUT 5.0" X 2.0". THE DATUM SKIN IN MADE OF 7150-T651 X 0.750" THICK, MACHINED TO 0.156" MIN
